# SDR CA080208002

- Difficulty date: February 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech 60
- Aircraft time: 3,073 hours
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TESTING THE ELT AT ITS ANNUAL INSP THE ELT HAD NO MODULATION AND NO OUTPUT POWER. THE ELT REPLACED WITH A SERVICEABLE UNIT. (TC NR 20080208002)
